# SDR UALA2013021800919

- Difficulty date: February 16, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 70,633 hours, 25,965 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT AFT LAV IS INOPERATIVE.  REPLACED EMERGENCY LIGHT.
